# SDR 2022FA0000737

- Difficulty date: December 4, 2022
- Submitted: December 4, 2022
- Operation: General aviation
- Aircraft: N801QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000023
- Aircraft time: 2,577 hours, 1,510 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Case
- Part number: A3063005
- Part serial: 29800049
- Condition: Cracked
- Location: Elt
- Part time: 2,577 hours, 1,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX HAS REPORTED A CRACK ON THE ELT CASE. ACCOMPLISHED NJA RFTS-107347 REV. O. N801QS (700-0023) ELT CASE CRACKED - TEMPORARY REPAIR.
